Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 8, Pages 481-490
http://dx.doi.org/10.1155/S0161171202203403

Chern classes of integral submanifolds of some contact manifolds

Department of Equations, Faculty of Mathematics and Informatics, Transilvania University of Braşov, Romania

Received 10 March 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gheorghe Pitiş, “Chern classes of integral submanifolds of some contact manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 8, pp. 481-490, 2002. doi:10.1155/S0161171202203403